# SDR SWIA201333933

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,448 hours, 20,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  FLT#4559 RELAMPED.
